My grandmother is 87yrs old and out of no where she has gotten this rash for the last 2weeks that seems to be getting worse and taking over her whole body. We've been to Dr's and dermatologists who just give her steroids and creams. They finally took a biopsy of it on Thursday but no results of it yet. They say it may be psoriasis. It started out with just a rash, raised almost hive like on her face and then proceeded down her chest, arms, back and now legs. her face is swollen and stretched so much that her eyelids are pulled down and seeping goo. Anyone who may have advice, ideas, suggestions...PLEASE HELP! Ive been reading up on some psoriasis and one of them could be deadly to the elderly.. again very worried!!View Thread
The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.
Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.